Re: [MOL] Tamoxifin [00755] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Tamoxifin



Hi Christine,
And take an aspirin a day, according to my doctor, to lower the risk of
blood clots.

How you doing girl? Are you keeping busy?
Liz


>I have been taking tamoxifen (20 mg/day) for 2 years now. The first month
>or two I experienced hot flashes which soon went away. I periodically feel
>bloated but have not had any actual weight gain. I have found, over time,
>that the worst symptoms I seem to have are increased premenstrual symptoms
>such as irritability, bloating, etc.
>On the positive side, it is supposed to help reduce the incidence of
>recurrence of breast cancer and help to strengthen your bones.
>I believe anyone on tamoxifen should be sure to have regular visits with
>their doctor and have a yearly pap test.
>Christine
>
>
>>-----Original Message-----
>>From: MDG400@AOL.COM <MDG400@AOL.COM>
>>To: mol-cancer@lists.meds.com <mol-cancer@lists.meds.com>
>>Date: Wednesday, March 10, 1999 9:49 PM
>>Subject: [MOL] Tamoxifin
>>
>>
>>>I have been taking tamoxifin for 13 days and would be interested in hearing
>>>from others who are also taking this drug.  I would like to hear both the
>>>positive and
>>>negatives .
>>>------------------------------------------------------------------------
>>>This is an automatically-generated notice.  If you'd like to be removed
>>>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>>>at <http://www.meds.com/con_faq.html>, or send an email message to:
>>>majordomo@lists.meds.com
>>>with the subject line blank and the body of the message containing the
>>line:
>>>unsubscribe mol-cancer your-email-address
>>>where the phrase your-email-address is replaced with your actual email
>>>address.
>>>------------------------------------------------------------------------
>
>
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------


Liz Patterson
Patterson & Associates
2115 Summitview Ave.
Yakima, WA 98902
(509) 576-4213
********************************************************************************

For help with writing,editing and web design:
http://users.ewa.net/patter/learn.html
MAC users needing help visit: http://users.ewa.net/patter/Macs.html
For Patterson's on site YVCC English composition syllibi:(To be part of
distance learning with YVCC beginning summer, 1999)
http://users.ewa.net/patter/eng101.html
http://users.ewa.net/patter/eng102.html


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------